# SDR R61A201204170238

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 20,511 hours, 15,157 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40305
- Part serial: ED0164
- Condition: Deployed
- Location: L1 Door
- Part time: 19,288 hours, 12,640 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR EMERGENCY EVACUATION SLIDE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED L-1 DOOR EMERGENCY EVACUATION SLIDE PER EMB AMM.  OPS CHECK GOOD.
